Rarity, fragmentation, and the scale dependence of extinction risk in desert fishes

W.F. Fagan, C. Aumann, C.M. Kennedy, P.J. Unmack

    Research output: Contribution to journalArticle

    55 Citations (Scopus)
    Original languageUndefined
    Pages (from-to)34-41
    Number of pages8
    JournalEcology
    Volume86
    Issue number1
    DOIs
    Publication statusPublished - 2005

    Cite this

    Fagan, W.F. ; Aumann, C. ; Kennedy, C.M. ; Unmack, P.J. / Rarity, fragmentation, and the scale dependence of extinction risk in desert fishes. In: Ecology. 2005 ; Vol. 86, No. 1. pp. 34-41.
    @article{d7cf729d24684af9a118e7e164909138,
    title = "Rarity, fragmentation, and the scale dependence of extinction risk in desert fishes",
    author = "W.F. Fagan and C. Aumann and C.M. Kennedy and P.J. Unmack",
    note = "cited By 54",
    year = "2005",
    doi = "10.1890/04-0491",
    language = "Undefined",
    volume = "86",
    pages = "34--41",
    journal = "Ecology",
    issn = "0012-9658",
    publisher = "Ecological Society of America",
    number = "1",

    }

    Rarity, fragmentation, and the scale dependence of extinction risk in desert fishes. / Fagan, W.F.; Aumann, C.; Kennedy, C.M.; Unmack, P.J.

    In: Ecology, Vol. 86, No. 1, 2005, p. 34-41.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Rarity, fragmentation, and the scale dependence of extinction risk in desert fishes

    AU - Fagan, W.F.

    AU - Aumann, C.

    AU - Kennedy, C.M.

    AU - Unmack, P.J.

    N1 - cited By 54

    PY - 2005

    Y1 - 2005

    U2 - 10.1890/04-0491

    DO - 10.1890/04-0491

    M3 - Article

    VL - 86

    SP - 34

    EP - 41

    JO - Ecology

    JF - Ecology

    SN - 0012-9658

    IS - 1

    ER -